Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 420, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Nov 22, 2011, 2:13 PM CST for 6 counties in Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 2:13 PM CST (20:13 UTC)
- Expired
- Nov 22, 2011, 3:00 PM CST
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 116 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 11:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627 WUUS54 KBMX 222013 SVRBMX ALC063-065-091-107-119-125-222100- /O.NEW.KBMX.SV.W.0420.111122T2013Z-111122T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 213 PM CST TUE NOV 22 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREENE COUNTY IN WEST CENTRAL ALABAMA... WESTERN HALE COUNTY IN WEST CENTRAL ALABAMA... NORTHWESTERN MARENGO COUNTY IN SOUTHWEST ALABAMA... SOUTH CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA... SUMTER COUNTY IN WEST CENTRAL ALABAMA... SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 300 PM CST * AT 212 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW WEST GREENE TO 5 MILES EAST OF CUBA...AND MOVING EAST AT 40 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE IN EAST CENTRAL MISSISSIPPI. * LOCATIONS IMPACTED INCLUDE... LIVINGSTON...EUTAW...DEMOPOLIS...THE UNIVERSITY OF WEST ALABAMA... WEST GREENE...EPES...BLUFFPORT AND BOLIGEE. THIS INCLUDES... INTERSTATE 20 EXIT NUMBERS 1 THROUGH 62... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3314 8759 3232 8780 3231 8842 3309 8825 TIME...MOT...LOC 2012Z 258DEG 33KT 3296 8811 3242 8827 $$ 19
3 follow-up statements
137
WWUS54 KBMX 222027
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CST TUE NOV 22 2011
ALC107-222037-
/O.CAN.KBMX.SV.W.0420.000000T0000Z-111122T2100Z/
PICKENS AL-
227 PM CST TUE NOV 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PICKENS COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3303 8814 3304 8809 3305 8807 3304 8804
3307 8802 3308 8797 3311 8794 3314 8759
3232 8780 3231 8831
TIME...MOT...LOC 2027Z 258DEG 33KT 3299 8795 3245 8811
$$
ALC063-065-091-119-125-222100-
/O.CON.KBMX.SV.W.0420.000000T0000Z-111122T2100Z/
GREENE AL-HALE AL-MARENGO AL-SUMTER AL-TUSCALOOSA AL-
227 PM CST TUE NOV 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TUSCALOOSA...EASTERN SUMTER...NORTHWESTERN MARENGO...WESTERN HALE AND
GREENE COUNTIES UNTIL 300 PM CST...
AT 227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM UNION TO 5 MILES SOUTHWEST OF COATOPA...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EUTAW...DEMOPOLIS...COATOPA...ALLISON...MANTUA...UNION...
TISHABEE...DUG HILL...THORNHILL AND KNOXVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 62...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3303 8814 3304 8809 3305 8807 3304 8804
3307 8802 3308 8797 3311 8794 3314 8759
3232 8780 3231 8831
TIME...MOT...LOC 2027Z 258DEG 33KT 3299 8795 3245 8811
$$
19660
WWUS54 KBMX 222040
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
240 PM CST TUE NOV 22 2011
ALC063-065-091-119-125-222100-
/O.CON.KBMX.SV.W.0420.000000T0000Z-111122T2100Z/
GREENE AL-HALE AL-MARENGO AL-SUMTER AL-TUSCALOOSA AL-
240 PM CST TUE NOV 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TUSCALOOSA...SOUTHEASTERN SUMTER...NORTHWESTERN MARENGO...WESTERN
HALE AND GREENE COUNTIES UNTIL 300 PM CST...
AT 240 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EUTAW TO 7 MILES WEST OF JEFFERSON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EUTAW...DEMOPOLIS...WALDEN QUARTERS...FORKLAND...JEFFERSON...
KNOXVILLE...PIN HOOK...WEDGEWORTH...EVANSVILLE AND AKRON.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 62...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3302 8802 3311 8794 3314 8759 3232 8780
3231 8815
TIME...MOT...LOC 2040Z 270DEG 34KT 3288 8789 3238 8798
$$
19122
WWUS54 KBMX 222050
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CST TUE NOV 22 2011
ALC119-222100-
/O.CAN.KBMX.SV.W.0420.000000T0000Z-111122T2100Z/
SUMTER AL-
250 PM CST TUE NOV 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMTER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3244 8801 3247 8796 3253 8790 3252 8784
3260 8790 3261 8788 3261 8787 3259 8786
3261 8784 3263 8792 3261 8799 3298 8793
3314 8759 3232 8780 3232 8794 3237 8802
TIME...MOT...LOC 2050Z 270DEG 34KT 3288 8778 3238 8787
$$
ALC063-065-091-125-222100-
/O.CON.KBMX.SV.W.0420.000000T0000Z-111122T2100Z/
GREENE AL-HALE AL-MARENGO AL-TUSCALOOSA AL-
250 PM CST TUE NOV 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TUSCALOOSA...NORTHWESTERN MARENGO...WESTERN HALE AND EASTERN GREENE
COUNTIES UNTIL 300 PM CST...
AT 250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AKRON TO JEFFERSON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WEDGEWORTH...EVANSVILLE...AKRON...DUFFYS BEND...ARCOLA...
SAWYERVILLE...FOSTERS...MOUNDVILLE AIRPORT AND MOUND STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3244 8801 3247 8796 3253 8790 3252 8784
3260 8790 3261 8788 3261 8787 3259 8786
3261 8784 3263 8792 3261 8799 3298 8793
3314 8759 3232 8780 3232 8794 3237 8802
TIME...MOT...LOC 2050Z 270DEG 34KT 3288 8778 3238 8787
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 11:48 AM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Nov 22, 11:48 AM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1148 AM CST TUE NOV 22 2011 .UPDATE... 18Z AVIATION. && .DISCUSSION... LARGE BAND OF SHOWERS AND THUNDERSTORMS TO ALABAMA'S NORTH AND WEST APPEARED TO BE LOCATED WELL AHEAD OF ACTUAL SURFACE COLD FRONT. THE PORTION THAT WAS IN NORTHERN MISSISSIPPI LOOKED RELATIVELY WEAK THIS MORNING...AND MESOSCALE PARAMETERS ON SPC'S PAGE SUGGESTED THAT THIS CONVECTION WAS STARVED OF SURFACE-BASED INSTABILITY. FAIRLY WARM CLOUD TOPS AND RELATIVE LACK OF LIGHTNING ALSO SUPPORTS THE IDEA THAT THE NORTHERN MISSISSIPPI INTO NORTHWESTERN ALABAMA STORMS LACK THE UPDRAFT STRENGTH TO SUPPORT ORGANIZED SEVERE STORMS -- AT LEAST IN THE NEAR TERM. THOSE SHOWERS/AND STORMS WILL LIKELY JUST END UP BECOMING THE NORTHWESTERN BOUNDARY OF THE EVENTUAL SEVERE WEATHER THREAT AREA. MEANING...ONCE THE LEADING EDGE OF THAT RAIN GOES THROUGH AN AREA...ANY SEVERE WEATHER THREAT (HOWEVER MARGINAL) WOULD MOST LIKELY END. FARTHER TO THE SOUTH...CONDITIONS ARE A BIT MORE MOIST AND UNSTABLE. SEVERAL LOCATIONS IN THE SOUTHERN HALF OF MISSISSIPPI HAVE DEW POINTS OF 65 PLUS...WITH SBCAPES (FROM THE SPC MESOSCALE ANALYSIS PAGE) INCHING ABOVE 500 J/KG. IT IS THIS AREA THAT I FEEL WE NEED TO WATCH OVER THE NEXT SEVERAL HOURS...AS ANY STORMS THAT DEVELOP THEIR WOULD MOST LIKELY MOVE INTO CENTRAL ALABAMA. BEING FARTHER SOUTH... THESE STORMS (IF THEY DEVELOP) WOULD BE A BIT MORE SEPARATED FROM THE MAIN SURFACE LOW AND THE SLIGHTLY BETTER LOW LEVEL WIND SHEAR. BUT IF A SECONDARY SURFACE LOW WERE ABLE TO DEVELOP ALONG THE ADVANCING FRONT...THEN THIS COULD TIP THE SCALES ON THE SHEAR... ALLOWING FOR BETTER STORM ORGANIZATION. A QUICK LOOK AT THE 12Z NAM SUGGESTS THAT FROM I-59 EASTWARD...THE TIMING OF THE THUNDERSTORM THREAT IS NOT CHANGED ALL THAT MUCH FROM THE PREVIOUS THINKING. ALL IN ALL...WE COULD PROBABLY CURRENTLY CHARACTERIZE THE SEVERE WEATHER THREAT AS "MARGINAL" AT THIS POINT. BUT IT IS CERTAINLY SOMETHING THAT COULD EVOLVE INTO SOMETHING A BIT MORE SUBSTANTIAL IF A COUPLE OF KEY THINGS WERE TO HAPPEN (ADDED MOISTURE ADVECTING FROM THE SOUTH...AND THE DEVELOPMENT OF A SECONDARY SURFACE LOW WHICH WOULD ENHANCE LOW LEVEL WINDS AND SHEAR). OBVIOUSLY...WE WILL NEED TO WATCH THINGS CLOSELY OVER THE NEXT 2 TO 4 HOURS. /61/ && .AVIATION... 18Z TAF DISCUSSION. FAIRLY COMPLICATED FORECAST FOR THIS AFTN AND TONIGHT AS A COLD FRONT WILL APPROACH FROM THE WEST AND PUSH THRU THE AREA OVERNIGHT. OUTFLOW BOUNDARY FROM THIS MORNING'S CONVECTION IS ALREADY PUSHING THRU THE NWRN COUNTIES. EXPECT MAINLY RAIN SHOWERS BEHIND THE BOUNDARY...WITH SCT TO NUMEROUS SHOWERS/STORMS DEVELOPING THIS AFTN AND EVNG SOUTH OF THE BOUNDARY. MAIN THREATS WITH THE STORMS WILL BE STRONG WINDS AND POSSIBLY AN ISOLATED TORNADO. WINDS WILL GENERALLY BE FROM THE SSW TODAY AND WILL BE GUSTY AT TIMES. STRONGER GUSTS ARE LIKELY WITH THE PASSAGE OF STORMS AS WELL AS BEHIND THE COLD FRONT. AS FOR CIGS...THEY HAVE BEEN ALL OVER THE PLACE AND WILL LIKELY CONTINUE TO FLUCTUATE THRU THE REMAINDER OF THE DAY. EXPECT GENERALLY IFR/MVFR CIGS THIS AFTN...WITH CIGS LOWERING TO POSSIBLY IFR THIS EVNG AND OVERNIGHT AS A LOW STRATUS DECK MOVES IN BEHIND THE EXITING COLD FRONT. LOOK FOR CONTINUOUS UPDATES TO TIMING OF HEAVIEST PRECIP/STORMS THROUGHOUT THE AFTN. CHANGES TO CIG FORECASTS WILL LIKELY BE NEEDED AS WELL AS CONFIDENCE REMAINS LOW AT THIS TIME. 19 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 22, 12:20 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1220 PM CST TUE NOV 22 2011 ALZ011>015-017>050-231045- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1220 PM CST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL AFFECT AREAS NEAR AND WEST OF A CULLMAN...CLANTON...SELMA LINE THROUGH 4 PM. THIS LINE OF STORMS WILL CONTAIN DAMAGING...STRAIGHT LINE WINDS ON ITS LEADING EDGE. IN ADDITION...A FEW SUPERCELL THUNDERSTORMS MAY DEVELOP AHEAD OF THE LINE...WHICH MAY PRODUCE ISOLATED TORNADOES. THE LINE OF STORMS WILL AFFECT AREAS NEAR AND EAST OF INTERSTATE 65 BETWEEN 4 PM AND MIDNIGHT... BUT A FEW SUPERCELLS MAY DEVELOP ACROSS THIS AREA AS EARLY AS 2 PM. THE THREAT OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE LINE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY FOR AREAS WEST OF I-65 UNTIL 6 PM...AND FOR AREAS EAST OF I-65 BETWEEN 4 PM AND MIDNIGHT. STEFKOVICH
In the hours before
Special weather statement, Nov 22, 2:08 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
208 PM CST TUE NOV 22 2011
ALZ013-022-023-222045-
FAYETTE AL-PICKENS AL-TUSCALOOSA AL-
208 PM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA...
NORTHEASTERN PICKENS AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 245 PM
CST...
AT 209 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GORDO...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAKE LURLEEN STATE PARK...
LAKE TUSCALOOSA BINION CREEK LANDING...
SAMANTHA...
BANKHEAD LOCK AND DAM...
BROWNVILLE...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3366 8742 3360 8742 3359 8732 3352 8732
3351 8726 3350 8727 3350 8729 3348 8729
3349 8733 3346 8734 3344 8729 3340 8725
3324 8789 3348 8795
TIME...MOT...LOC 2009Z 243DEG 49KT 3337 8782
19The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 1:27 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 48 min |
| Nov 22, 2:08 PM CST | Special Weather Statement | BMX | Tuscaloosa | 37 min |
| Nov 22, 2:59 PM CST | Special Weather Statement | BMX | Bibb, Hale, Jefferson, Perry, Shelby | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.